# SDR CA010126004

- Difficulty date: January 5, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Damaged
- Location: Connector Plug
- Component: Landing Gear Pos
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED AND UNSAFE GEAR LIGHT WITH NO NOSE GEAR GREEN INDICATION AFTER LANDING GEAR DOWN SELECTION. AN ALTERNATE EXTENSION WAS PERFORMED AND THE AIRCRAFT LANDED UNEVENTFULLY. MAINTENANCE INVESTIGATION REVEALED THAT A CONNECTOR PLUG FROM THE NOSEO GEAR HARNESS TO THE AIRFRAME RECEPTACLE HAD A WIRING PIN THAT HAD BEEN PUSHED BACK AND WAS NOT MAKING A POSITIVE CONNECTION IN THE RECEPTACLE. THE PIN WAS REINSTALLED AND GEAR SWINGS PERFORMED. THE AIRCRAFT WAS RETURNED TO SERVICE.
